MAUDE Adverse Event Report: ROCKET MEDICAL PLC ROCKET IPC INSERTION SET; APPARATUS, SUCTION, PATIENT CARE

ROCKET MEDICAL PLC ROCKET IPC INSERTION SET; APPARATUS, SUCTION, PATIENT CARE
Model Number R51400-16-00
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
Adult male with history of diabetes mellitus (dm), metastatic pancreatic ca and resent shortness of breath.Procedure: placement of left pleural drainage catheter with ultrasound guidance.During the procedure, the tunneler broke when trying to tunnel through the pleural space.No known harm to patient.Manufacturer response for rocket ipc insertion set, rocket (per site reporter).Will obtain.

Brand Name
ROCKET IPC INSERTION SET
Common Device Name
APPARATUS, SUCTION, PATIENT CARE
Manufacturer (Section D)
ROCKET MEDICAL PLC
unit 1, 150 recreation
park drive
hingham MA 02043
MDR Report Key13666270
Report Number13666270
Device Sequence Number14641505
Product Code DWM
UDI-Device Identifier05055270965783
UDI-Public(01)05055270965783(17)230403(10)489422
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/23/2022
Report Date (Section F) 02/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberR51400-16-00
Device Catalogue NumberR51400-16-00
Device Lot Number489422
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Other
Date Report to Manufacturer03/04/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/04/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight67 KG
Date Report Sent to FDA02/23/2022